# SDR VJ9800415R1

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Latch
- Condition: Lack Of Lube
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GEAR UNSAFE LIGHT ILLUMINATED AFTER T/O WITH GEAR HANDLE UP, WHEN GEAR HANDLE PUT BACK DOWN, GEAR DOOR LIGHT ILLUMINATED.  INSPECTED AND FOUND DOOR UPLOCK LATCH FROZEN.  CLEANED AND LUBRICATED LATCH IAW MM 32-00.  OPS CHECKED GOOD WITH GEAR SWING IAW 32-00.
